An allocation rule for dynamic random network formation processes - Archive ouverte HAL Access content directly
Journal Articles Economic Theory Year : 2015

An allocation rule for dynamic random network formation processes

Abstract

Most allocation rules for network games presented in the literature assume that the network structure is fixed. We put explicit emphasis on the construction of networks and examine the dynamic formation of networks whose evolution across time periods is stochastic. Time-series of networks are studied that describe processes of network formation where links may appear or disappear at any period. Moreover, convergence to an efficient network is not necessarily prescribed. Transitions from one network to another are random and ruled by a stochastic process, typically a Markov chain. We propose the link-based scenario allocation rule for such dynamic random network formation processes and provide its axiomatic characterization. By considering a monotone game and a particular (natural) network formation process we recover the link-based flexible network allocation rule of Jackson (2015).
Fichier principal
Vignette du fichier
allocation-rule-dynamic3.pdf (278.23 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

halshs-01207823 , version 1 (01-10-2015)

Identifiers

Cite

Jean-François Caulier, Michel Grabisch, Agnieszka Rusinowska. An allocation rule for dynamic random network formation processes. Economic Theory, 2015, 60 (2), pp.283-313. ⟨10.1007/s00199-015-0879-6⟩. ⟨halshs-01207823⟩
344 View
274 Download

Altmetric

Share

Gmail Facebook X LinkedIn More